MathSciNet Relay Station
MathSciNet bibliographic data
MR553372 (81h:32038) 32N10
Chen, Su Shing On boundedness of integrable automorphic forms in ${\bf C}\sp{n}$. Proc. Amer. Math. Soc. 78 (1980), no. 3, 342–344.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement